# SDR DALA12012590952

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 60,752 hours, 45,165 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR HAS AN OVERSIZED HOLE.  PERFORMED LFEC HFEC AND BHEC INSPECTIONS OF LT AND RT VERTICAL STABILIZER.  NO CRACKS INDICATED.  PERFORMED DETAILED INSPECTION TO VERTICAL STAB L/E STRUCTURE. C/W SECTION 2 OF ERA 489672-14AD REV B .
